Open Access
2014 Meromorphic Solutions of Some Algebraic Differential Equations
Jianming Lin, Weiling Xiong, Wenjun Yuan
Abstr. Appl. Anal. 2014(SI07): 1-5 (2014). DOI: 10.1155/2014/796312


By means of the normal family theory, we estimate the growth order of meromorphic solutions of some algebraic differential equations and improve the related results of Barsegian et al. (2002). We also give some examples to show that our results occur in some special cases.


Download Citation

Jianming Lin. Weiling Xiong. Wenjun Yuan. "Meromorphic Solutions of Some Algebraic Differential Equations." Abstr. Appl. Anal. 2014 (SI07) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023092
MathSciNet: MR3178888
Digital Object Identifier: 10.1155/2014/796312

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI07 • 2014
Back to Top